Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Delayed periods after copper-T insertion. Had cold and fever. Does antibiotics delay periods?

hello, i had put copper-t in may of this year that is 5 months back, all these months my period was on date but this month i did have till now, my date on which i was supposes to have my period was on 27th of september 2012, but still i haven t had. a week before that i had fever and cold , so i had to take antibiotics from a doctor, does that medicine had a role in postponing my periods, iam having all the symtoms of having period like cramps leg pain etc. pls let me know wht am i suppose to do?
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, antibiotic would not postpone the menses but of course some time the copper T it self time does this but this is nothing to worry at all, this is normal phenomenon, hope this information helps you have good day.
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor